MathSciNet Relay Station
MathSciNet bibliographic data
MR2446042 (2010b:35349) 35Q31 (35L65 35Q35)
Chalons, Christophe; Coulombel, Jean-François Relaxation approximation of the Euler equations. J. Math. Anal. Appl. 348 (2008), no. 2, 872–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement